# SDR DALA2017102707891

- Difficulty date: October 26, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 45,211 hours, 29,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Disconnected
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR CABLE FOUND LOOSE DISCONNECTED.  REINSTALLED GIRT BAR SLIDE PINS.
